# SDR SWIA202158346

- Difficulty date: March 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH WING INBOARD GROUND SPOILER OUTBOARD HINGE HARDWARE CORRODED     (C-CHECK RO 5/20/2021)    INSTALLED NEW HARDWARE ON LH WING INBOARD GROUND SPOILER OUTBOARD HINGE, REF. CRJ200 AMM 27-65-01-400-801, OPS TEST GOOD AT THIS TIME.
